Homogenization of almost periodic monotone operators

  • Andrea Braides

    Dipartimento Automazione Industriale, Università degli Studi di Brescia, Via Valotti 9, I-25060 Brescia, Italy
  • Valeria Chiadò Piat

    Sissa, Strada Costiera 11, 1-34014 Trieste, Italy
  • Anneliese Defranceschi

    Sissa, Strada Costiera 11, 1-34014 Trieste, Italy

Abstract

We determine some sufficient conditions for the G-convergence of sequences of quasi-linear monotone operators, together with an asymptotic formula for the G-limit. We then prove a homogenization theorem for quasiperiodic monotone operators and, eventually, extend this result to general almost periodic monotone operators using an approximation result and a closure lemma.

Résumé

Nous déterminons quelques conditions suffisantes pour la G-convergence de suites d’opérateurs monotones quasi linéaires, avec une formule asymptotique pour la G־limite. Ensuite nous démontrons un théorème d’homogénéisation pour les opérateurs monotones quasipériodiques et, enfin, nous extendons ce résultat aux opérateurs monotones presque périodiques en utilisant un résultat d’approximation.

Cite this article

Andrea Braides, Valeria Chiadò Piat, Anneliese Defranceschi, Homogenization of almost periodic monotone operators. Ann. Inst. H. Poincaré Anal. Non Linéaire 9 (1992), no. 4, pp. 399–432

DOI 10.1016/S0294-1449(16)30233-5